×

Found 11 Documents (Results 1–11)

100
MathJax

Completeness of systems of translates and uniqueness theorems for asymptotically holomorphic functions. (English) Zbl 0801.42005

Gonchar, A. A. (ed.) et al., Progress in approximation theory. An international perspective. Proceedings of the international conference on approximation theory, Tampa, South Florida, USA, March 19-22, 1990. New York: Springer-Verlag. Springer Ser. Comput. Math. 19, 285-293 (1992).
Reviewer: K.Seip
MSC:  42A65 42A85 26E10
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification